Volume 10, Issue 3
Finite Element Methods for Optimal Control Problems Governed by Linear Quasi-parabolic Integro-differential Equations

W. Shen, L. Ge & D. Yang


Int. J. Numer. Anal. Mod., 10 (2013), pp. 536-550

Published online: 2013-10

Preview Purchase PDF 0 716
Export citation
  • Abstract

In this paper, the mathematical formulation for a quadratic optimal control problem governed by a linear quasi-parabolic integro-differential equation is studied, the optimality conditions are derived, and then the a priori error estimate for its finite element approximation is given. Furthermore some numerical tests are performed to verify the theoretical results.

  • Keywords

optimal control linear quasi-parabolic integro-differential equations optimality conditions finite element methods a priori error estimate

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard